Matching with partially ordered contracts

Search this Article

Author(s)

    • FAROOQ Rashid
    • Centre for Advanced Mathematics and Physics, National University of Sciences and Technology
    • FLEINER Tamas
    • Department of Computer Science and Information Technology, Budapest University of Technology and Economics

Journal

  • Japan journal of industrial and applied mathematics

    Japan journal of industrial and applied mathematics 29(3), 401-417, 2012-10-01

References:  24

Codes

  • NII Article ID (NAID)
    10031126874
  • NII NACSIS-CAT ID (NCID)
    AA10799861
  • Text Lang
    ENG
  • Article Type
    ART
  • ISSN
    09167005
  • Data Source
    CJP 
Page Top